News

Dangerous herbal mixtures: 14-year-old after drug use in the clinic

Dangerous herbal mixtures: 14-year-old after drug use in the clinic


We are searching data for your request:

Forums and discussions:
Manuals and reference books:
Data from registers:
Wait the end of the search in all databases.
Upon completion, a link will appear to access the found materials.

Not harmless: Adolescents have to go to the clinic after consuming herbs
Again and again the dangerous side effects of herbal mixtures are pointed out. But the so-called "legal highs" remain popular with some young people. A 14-year-old from Bavaria now has to experience firsthand how dangerous the drugs are.

Supposedly harmless herbal mixtures are dangerous
For years, experts have been warning against so-called legal highs, which are put online as supposedly harmless herbal mixtures or bath salts. The consumption of intoxicants can lead to poisoning and can even be fatal. A 14-year-old from Bavaria now had to experience firsthand how dangerous drugs can be.

14-year-old suffered severe cramps
According to the police report, a 14-year-old from Freising had to painfully learn that the so-called herbal mixtures can also have fatal effects.

According to the information, officials were informed on Thursday of a person with seizures that may have resulted from drug use in a children's playground. In fact, the police found a small amount of herbal mixture (0.23 grams) in the teenager.

The young person, who had vomited several times, was brought to the Landshut hospital in the ambulance. The boy's father was informed. According to the police, there is no information about his current state of health.

When he is healthy, the 14-year-old can expect criminal proceedings for the purchase and possession of narcotics.

Side effects often incalculable
Experts repeatedly warn of the supposedly harmless herbal mixtures, since their ingredients are often unknown and the side effects of their consumption are therefore often incalculable.

The intoxicants can lead to poisoning and, depending on the composition, trigger panic attacks and hallucinations. In addition, physical impairments such as fluctuations in blood pressure, nausea and vomiting, shortness of breath, serious cardiovascular problems such as rapid heartbeat or cardiac arrest, cramps or comatose conditions can occur.

Sometimes they end in death. A young woman died in Rhineland-Palatinate last year after consuming herbal mixtures. The dangerous substances are also freely available for minors. (ad)

Author and source information



Video: I quit antidepressants after 12 years (May 2022).


Comments:

  1. Faekora

    It is rather valuable phrase

  2. Ewyn

    I believe that you are wrong. I can prove it. Email me at PM, we will talk.

  3. Melrone

    You are not right. I'm sure. I invite you to discuss.

  4. Rolando

    I confirm. And I have faced it.

  5. Kesho

    kullll ...

  6. Creedon

    You are not right. I am assured.



Write a message